Dean Allison, Ph.D.

Professor and Director

Picture of Dean AllisonContact Information

Education

  • Ph.D. Mathematics, University of Missouri (1985)
  • M.A. Mathematics, University of Missouri (1979)
  • B.S. Physics, University of Missouri (1975)

Research and Publications

Publications

  • Allison, D.E., Diaz, R., Miller, N., Generalized Baseball Curves:  Three Symmetries and Your’re In!, Loci, MAA Mathematical Sciences Digital Library, September 2008
  • Powers, R.A., Allison, D.E., Grassl, R.M., A Study of the Use of a Handheld Computer Algebra System in Discrete Mathematics, International Journal for Technology in Mathematics Education 12 (2006), 103-114.
  • Allison,D.E. and Ünal, B., Geodesic structure of standard static space-times, J. of Geometry and Physics 46 (2003), 193-200.
  • Allison,D.E., Comment on "Lorentzian Warped Products and Singularity"(GRG 31, No. 12,1999), General Relativity and Gravitation, May 2001
  • Allison,D.E., Lorentzian Clairaut submersions, Geometriae Dedicata 63 (1996), 309-319.
  • Allison,D.E., Pseudoconvexity in Lorentzian doubly warped products, Geometriae Dedicata 39 (1991), 223-227.
  • Allison,D.E., Geodesic completeness in static spacetimes, Geometriae Dedicata 26 (1988), 85-97.
  • Allison,D.E., Energy conditions in standard static spacetimes, General Relativity and Gravitation 20(1988), 115-122.
Shell

Contact Information

  • School of Mathematical Sciences, University of Northern Colorado
  • Ross 2239
  • Campus Box 122
  • 501 20th Street
  • Greeley, CO 80639
  • Tel: (970) 351-2820
  • Fax: (970) 351-1225